# SDR ABXA030005

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,704 hours, 58,302 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rib
- Part number: 99185296
- Condition: Cracked
- Location: Rt. Elevator
- Component: Elevator, Doug
- Component part number: 5910411544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CRACKED ON INBOARD BULKHEAD COMMON TO FORWARD TORQUE TUBE. CRACK WAS IN LOWER FLANGE AT SPLICE AREA TO HINGE FITTING. VERIFIED WITH X-RAY AND BORESCOPE VISUAL. REPLACED RIGHT ELEVATOR IAW DC-9 MM.
